Nested algebraic Bethe ansatz for orthogonal and symplectic open spin chains

Allan Gerrard, Vidas Regelskis

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
37 Downloads (Pure)


We present a nested algebraic Bethe ansatz for one-dimensional so 2n- and sp 2n-symmetric open spin chains with diagonal boundary conditions. The monodromy matrix of these spin chains satisfies the defining relations on the extended twisted Yangians X ρ(so 2n,so 2n ρ) tw and X ρ(sp 2n,sp 2n ρ) tw, respectively. We use a generalisation of the De Vega and Karowski approach allowing us to relate the spectral problem of so 2n- or sp 2n-symmetric open spin chain to that of gl n-symmetric open spin chain studied by Belliard and Ragoucy. We explicitly derive the structure of Bethe vectors, their eigenvalues and the nested Bethe equations. We also provide a proof of Belliard and Ragoucy's trace formula for Bethe vectors of gl n-symmetric open spin chains.

Original languageEnglish
Article number114909
Pages (from-to)1-67
Number of pages67
JournalNuclear Physics B
Early online date2 Jan 2020
Publication statusPublished - 1 Mar 2020


  • math-ph
  • hep-th
  • math.MP
  • nlin.SI
  • 82B23, 17B37


Dive into the research topics of 'Nested algebraic Bethe ansatz for orthogonal and symplectic open spin chains'. Together they form a unique fingerprint.

Cite this